Homoclinic tangencias near cascades of period doubling bifurcations. Catsigeras, E. & Enrich, H. Annales de l\textquoteleftInstitut Henri Poincaré. Analyse Non Linéaire , 15:255 - 299, 1998.
Homoclinic tangencias near cascades of period doubling bifurcations. [link]Paper  doi  bibtex   
@article {28915,
	title = {Homoclinic tangencias near cascades of period doubling bifurcations.},
	journal = {Annales de l{\textquoteleft}Institut Henri Poincar{\'e}. Analyse Non Lin{\'e}aire },
	volume = {15},
	year = {1998},
	pages = {255 - 299},
	chapter = {255},
	keywords = {Bifurcations, Feigenbaum Attractor, Homoclinic tangencies, Period doubling},
	issn = { 02941449},
	doi = {10.1016/S0294-1449(98)80119-4},
	url = {http://www.sciencedirect.com/science/article/pii/S0294144998801194},
	attachments = {https://www.fing.edu.uy/sites/default/files/biblio/28915/ihp_1998_premat-97-03.pdf},
	author = {Catsigeras, Eleonora and Enrich, Heber}
}
Downloads: 0